What Helps My Immunsystem Ist Destroyed After 14 Years Finasterid | HairLossTalk Forums

What Helps My Immunsystem Ist Destroyed After 14 Years Finasterid

Discussion in 'Dealing with Side Effects' started by Foxi, Apr 16, 2017.

  1. Foxi

    Foxi Junior Member

    Joined:
    Nov 16, 2015
    Messages:
    73
    Likes Received:
    2
    Dislikes Received:
    2
    i am Allergic to all Foods, an total Impotent, Pain in all Muscels, Sleepless Nights
    Burnig Skin all over my Body.

    my Live is the Hell, i have Quit this shit Drug for 6 Years
    but nothing recoverd.

    MSD =Murder
     
    #1 Foxi, Apr 16, 2017
    Last edited: Apr 16, 2017
  2. CopeForLife

    Joined:
    Apr 23, 2016
    Messages:
    3,041
    Likes Received:
    4,380
    Dislikes Received:
    34
    My Regimen:
    My Regimen
    My Regimen
    why do you think it was a finasteride?

    it has been 14 years, anything could happen aside finasteride
     
    WhitePolarBear and Afro_Vacancy like this.
  3. Afro_Vacancy

    Afro_Vacancy Senior Member

    Joined:
    Dec 12, 2015
    Messages:
    7,076
    Likes Received:
    7,630
    Dislikes Received:
    81
  4. Xander94

    Xander94 Senior Member My Regimen

    Joined:
    Dec 4, 2016
    Messages:
    2,005
    Likes Received:
    2,279
    Dislikes Received:
    76
    My Regimen:
    My Regimen
    My Regimen
    You may have autoimmune disease like me I get skin swelling every so often. It becomes worse with intense exercise. I dont think its caused by finasteride.
     
  5. Foxi

    Foxi Junior Member

    Joined:
    Nov 16, 2015
    Messages:
    73
    Likes Received:
    2
    Dislikes Received:
    2
    i think it comes from Finasterid, many others have the same Symptoms
    in other Forum/Pages.
    but not so heavy , i think Finasterid have destroyed my Gut/Abdomen
    Leaky Gut Syndrom, or Hormonproblems-Enzym Problems
     
  6. Afro_Vacancy

    Afro_Vacancy Senior Member

    Joined:
    Dec 12, 2015
    Messages:
    7,076
    Likes Received:
    7,630
    Dislikes Received:
    81
    So what are you going to do about it?
     
  7. Trichosan

    Joined:
    Mar 31, 2017
    Messages:
    214
    Likes Received:
    105
    Dislikes Received:
    1
    My Regimen:
    My Regimen
    My Regimen
    What have your medical doctors said about your condition? And I certainly hope you have sought medical care. In fact, given those conditions, I'd be on my way to Stanford.
     
  8. unsure2

    unsure2 New Member

    Joined:
    Jan 2, 2016
    Messages:
    1
    Likes Received:
    1
    Dislikes Received:
    0
    This guy is literally a troll from the German forum bashing on finasteride all day every day. You'd think with his condition he would go to every potential doctor to get help, but instead he talks on the forums all day...
     
    folfoxorack likes this.
  9. Foxi

    Foxi Junior Member

    Joined:
    Nov 16, 2015
    Messages:
    73
    Likes Received:
    2
    Dislikes Received:
    2
    i should take Antihistaminika-Cortison, but after Stopping the Symptomes comes back
     
  10. Foxi

    Foxi Junior Member

    Joined:
    Nov 16, 2015
    Messages:
    73
    Likes Received:
    2
    Dislikes Received:
    2
    i am not a Troll ,see my Pictures you ..................
     
  11. Foxi

    Foxi Junior Member

    Joined:
    Nov 16, 2015
    Messages:
    73
    Likes Received:
    2
    Dislikes Received:
    2
  12. g.i joey

    g.i joey Senior Member

    Joined:
    Oct 8, 2014
    Messages:
    2,646
    Likes Received:
    970
    Dislikes Received:
    42
    Yeah ur symptoms correlate with Pfs because you have anxiety from your actual condition.
     
    Swiss_Tampons likes this.
  13. Foxi

    Foxi Junior Member

    Joined:
    Nov 16, 2015
    Messages:
    73
    Likes Received:
    2
    Dislikes Received:
    2
    i dont know, is it a Finasterid damage ,or a other Autoimmun illness

    Or it has triggered finasteride,No one in my family has something
     
  14. Foxi

    Foxi Junior Member

    Joined:
    Nov 16, 2015
    Messages:
    73
    Likes Received:
    2
    Dislikes Received:
    2
  15. sunchyme1

    sunchyme1 Senior Member My Regimen

    Joined:
    Feb 27, 2013
    Messages:
    3,217
    Likes Received:
    3,095
    Dislikes Received:
    119
    My Regimen:
    My Regimen
    My Regimen
    look into swolesource mate, in the pfs section. its very heavily related to the gut. i have similar issues with my gut.

    im postive you can fix this.

    check the cd nuts protocol and talk to the guys in swolesource
     
    rclark likes this.
  16. Foxi

    Foxi Junior Member

    Joined:
    Nov 16, 2015
    Messages:
    73
    Likes Received:
    2
    Dislikes Received:
    2
    cd nuts
    i have read his Story, and i try the same things but it helps nothing
     
  17. Foxi

    Foxi Junior Member

    Joined:
    Nov 16, 2015
    Messages:
    73
    Likes Received:
    2
    Dislikes Received:
    2
    i think that the DAO Enzyms in the Gut ist destroyed, my Histamin is all Day very High
    and i eat low Histamin Foods.
    what helps? i take Probiotika, L-Glutamin-Zeolith
     
  18. Foxi

    Foxi Junior Member

    Joined:
    Nov 16, 2015
    Messages:
    73
    Likes Received:
    2
    Dislikes Received:
    2
  19. jimmyjonas

    Joined:
    Oct 28, 2016
    Messages:
    88
    Likes Received:
    27
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    You will not help yourself by posting horror stories man, how long did you honestly try cds nuts protocol to get better?

    And yes Ive seen this study before but as someone already pointed out on this forum that balding men may have higher level of androgen receptors so it may not be finasteride, its one study on just 8 guys, did you read the harvard study, what are your thoughts on harvard?
     
  20. g.i joey

    g.i joey Senior Member

    Joined:
    Oct 8, 2014
    Messages:
    2,646
    Likes Received:
    970
    Dislikes Received:
    42
    @Foxi i genuinely think your sides are not from propecia, the pictures you linked a while back show effects that I've never seen listed or written about based on propecia. Yes some of the sides might correlate but brain fog and anxiety tend to happen in anyone who is worried about their health.

    I think it's time you look at healing yourself and your own personal condition rather than healing the non existent Pfs. Good luck man, sounds like a true horror story :(
     

Share This Page